MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-0830-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Brain Injury (2219)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The ct imaging six days after procedure suggested either plaque prolapse or platelet aggregation on the stent.P2y12 inhibitor testing was conducted but immediately after brillinta was initiated.The testing results indicated therapeutic levels; therefore, it is unknown whether the patient was plavix resistant.Although there is no indication that a malfunction of the srm device occurred, the cause of the post-operative complication is unknown.This is being reported out of an abundance of caution.A follow-up mdr will be submitted if additional information is obtained.The product associated with this complaint was not returned to the manufacturer for analysis.A review of manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.A secondary mdr is submitted under 3500a form # 3014526664-2020-00098 since at this time it is unknown which device may have caused or contributed to the reported event.Silk road medical will continue to monitor for occurrences of similar events.
 
Event or Problem Description
It was reported that six days after the completion of a transcarotid artery revascularization (tcar) procedure, the patient experienced a stroke.The patient has since recovered and is neuro intact.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
MDR Report Key10730740
Report Number3014526664-2020-00101
Device Sequence Number11625849
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)211231(10)17920433
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number17920433
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age69 YR